• jdzgirl's Avatar

    jdzgirl started following

  • jdzgirl's Avatar

    jdzgirl started following

  • jdzgirl's Avatar

    jdzgirl asked a questionBreast Cancer

    exemestane side affects

    7 answers
    • Kathy1's Avatar
      Kathy1

      Yes...I experienced the same thing. In addition my blood pressure shot up and I felt nausea. My oncologist said it was a rare reaction. She took me off of it and said it would take approximately 3 weeks to get it out of my system. Its been almost three weeks and although I feel better its not completely gone. It scared me terribly. I did not anticipate that as side effects. The headaches are finally gone...yeah. I go back on the 16th to see my oncologist and very worried about starting another blocker. I hope this helps but you are not alone.

      about 6 years ago
    • BarbarainBham's Avatar
      BarbarainBham

      It sounds like your doctor is doing the perfect thing, which is ruling out that your symptoms are a separate medical problem, which could be serious. Remember that everything that happens isn't related to your medicine.

      about 6 years ago
    • helentran's Avatar
      helentran

      Hello jdzgirl,
      The side effects that I have with exemestane are the ache and pain. It is good that you have informed your doctor so he/she can check it out. You are in my prayers. Take care

      about 6 years ago
  • jdzgirl's Avatar

    jdzgirl started following

    Question: Port Removal

  • jdzgirl's Avatar

    jdzgirl asked a questionBreast Cancer

    bone and joint pain?

    5 answers
    • karen1956's Avatar
      karen1956

      I'm betting its from the AI's. I developed severe carpel tunnel syndrome on Arimidex and had surgery on one wrist...while waiting to do the 2nd wrist I switched to Femara (worse), then went on Tamox...while on the tamox the CTS disappeared!!! I happened to call Astra Zeneca who manufactures Arimidex and CTS is listed as a side effect..they had just changed their insert when I called. After a few miserable months on tamox, I went on Aromasin (Exemestane) and developed horrid, horrid bilateral deQuervanes tendonitis that necessitated surgery in both wrists......Eventually, after enduring 3 1/2 years on AI's I said enough is enough and stopped them...that was 4+ years ago!!! Oh btw, I had TAC chemo (taxotere, adriamycin and cytoxin)

      over 6 years ago
    • Annehowe77's Avatar
      Annehowe77

      No one tells you about all the unusual side effects, you think you'll just get nausea, fatigue and hair loss, but the reality is so different. But, we will get better. I stopped the Arimidex and Tamoxifen completely but that's a personal decision and not one I'd care to advocate xx

      over 6 years ago
    • LindaAnnie's Avatar
      LindaAnnie

      After 3 surgeries, I had chemo-Cytoxan and Taxoterre for 12 weeks, then had radiation for 7 weeks. During chemo I had pain in my hands and toes, but this went away after chemo ended. But inactivity during all these treatments caused pre-existing arthritis to get much, much more painful and stiff. I also had shoulder & arm pain and stiffness from node removal and radiation. My doctor referred me to a Cancer Rehab program that includes Physical Therapy (6 sessions to date). The shoulder and arm are quite flexible now. Legs - well, they'll take a lot more work. I started Arimedex (Anastrozole) almost 2 weeks ago and so far I haven't noticed any worse pain from that.

      over 6 years ago
  • jdzgirl's Avatar

    jdzgirl started following

    User: RNSusan